On $\phi$-Ricci
symmetric Kenmotsu manifolds
Novi Sad Journal of Mathematics, Tome 39 (2009) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2009_39_2a_9,
author = {S.S. Shukla and Mukesh Kumar Shukla},
title = {On $\phi${-Ricci
} symmetric {Kenmotsu} manifolds},
journal = {Novi Sad Journal of Mathematics},
pages = {89-95},
year = {2009},
volume = {39},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2009_39_2a_9/}
}
S.S. Shukla; Mukesh Kumar Shukla. On $\phi$-Ricci symmetric Kenmotsu manifolds. Novi Sad Journal of Mathematics, Tome 39 (2009) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2009_39_2a_9/